Oberwolfach Reports

Full-Text PDF (458 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 10, Issue 2, 2013, pp. 1153–1204
DOI: 10.4171/OWR/2013/19

Published online: 2014-03-17

Mathematical Statistics of Partially Identified Objects

Victor Chernozhukov, Wolfgang Karl Härdle[1], Joel Horowitz[2] and Yaacov Ritov[3]

(1) Humboldt-Universität zu Berlin, Germany
(2) Northwestern University, Evanston, United States
(3) The Hebrew University of Jerusalem, Israel

The workshop brought together leading experts in mathematical statistics, theoretical econometrics and bio-mathematics interested in mathematical objects occurring in the analysis of partially identified structures. The mathematical core of these ubiquitous structures has an impact on all three research areas and is expected to lead to the development of new algorithms for solving such problems.

No keywords available for this article.

Chernozhukov Victor, Härdle Wolfgang Karl, Horowitz Joel, Ritov Yaacov: Mathematical Statistics of Partially Identified Objects. Oberwolfach Rep. 10 (2013), 1153-1204. doi: 10.4171/OWR/2013/19